MathSciNet Relay Station
MathSciNet bibliographic data
MR358820 (50 #11279) 57D80 (57C10)
Lawson, Terry C. Inertial $h$-cobordisms with finite cyclic fundamental group. Proc. Amer. Math. Soc. 44 (1974), 492–496.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement